# SDR DXTA2018120321750

- Difficulty date: December 2, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N148QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9648
- Aircraft time: 4,216 hours, 1,483 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Map
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT MAP LIGHT DID NOT ILLUMINATE - LEFT MAP LIGHT LOOSE AND INOP WHEN ADJUSTED SMOKE APPEARED FROM MOUNTING STEM AND ARCHING SOUND AUDIBLE CYAN CB TRIP AND EMS MAP LIGHTS CB TRIP IS INDICATED.  REMOVED DEFECTIVE PILOT MAP LIGHT
ASSY P/N# 2LA456026-00 S/N 2610162 AND DEFECTIVE SPLICES, INSTALLED SP2675 P/N# M81714/11-22D SP2673 P/N# M81714/12-22D-2 AND NEW
MAP LIGHT ASSY P/N# 2LA456026 S/N# 4092482 IN REF WITH GL-6000 AMM 33-13-05, OPS CHECK GOOD. 03/DEC/2018
